# SDR COMA9610207

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 2571 · Battery Box Structure
- Part: Bolt
- Part number: NAS620413D
- Condition: Rusted
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FORWARD INBOARD CORNER OF BATTERY COMPARTMENT AT FRAME 4 TO HAVE SIGNS OF CORROSION.  FURTHER INSPECTION FOUND NOSE GEAR FORWARD DOOR, AFT HINGE, HARDWARE TO BE CORRODED.  REPLACED HARDWARE AND CLEANED BATTERY COMPARTMENT.
